# SDR DLM88010390

- Difficulty date: March 10, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 30,399 hours, 24,489 cycles
- Engine: Pwa JT8D219
- Engine time: 31,975 hours, 26,567 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: JT8D219
- Part serial: 718044
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 31,975 hours, 26,567 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: F

## Discrepancy

FLIGHT CREW REPORTED NR 1 LOST POWER ABOUT 15 MILES OUT OF CAE ENGINE WAS NOT SHUT DOWN UNTIL AFTER TOUCHDOWN. DURNING INSP MTC FOUND FUEL MISTING INTO THE COLD STREAM ON START ATTEMPT. PRIMARY FUEL MANIFOLD CRACKED. REPLACED SAME
